# SDR SWIA202165005

- Difficulty date: December 29, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONAL STAB LE ERODED.    (C-CHECK RO 3/14/2022)    REMOVED EROSION ON RH HORIZONAL STAB LE, REF. CRJ200 SRM 51-12-00 / COMPLIED WITH REO 601R-55-12-716 REV -- DATE 2022-01-20
